IEEE - Institute of Electrical and Electronics Engineers, Inc. - Parallel reduced-order controllers for stochastic linear singularly perturbed discrete systems

Author(s): Z. Gajic ; X. Shen
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1991
Volume: 36
Page Count: 4
Page(s): 87 - 90
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.62271
Regular:

An approach to the decomposition and approximation of linear quadratic Gaussian control problems for singularly perturbed discrete systems at steady state is presented. The global Kalman filter is... View More

Advertisement